# SDR CALA9900280

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172642K
- Condition: Debonded
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO SMALL DEBONDED AREAS IN RT O/B AILERON TAB TRAILING EDGE.  THE RT O/B AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41.
